# SDR CA121120013

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3026779
- Condition: Leaking
- Location: Lt Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE SHUTDOWN RAMP PERSONNEL NOTICED A MIST COMING FROM THE LT ENGINE. MAINTENANCE BROUGHT THE AIRPLANE INTO THE HANGAR AND STARTED TO TROUBLESHOOT THE PROBLEM.  WITH THE ACFT FUEL BOOST PUMP SELECTED ON, A MIST OF FUEL WAS NOTICED COMING FROM A FUEL LINE, PN 3026779, COMING OFF THE FCU.  THE LINE WAS REMOVED AND PRESSURE TESTED WITH SHOP AIR AND A CRACK WAS DETECTED AROUND ONE OF THE FLARES ON THE LINE. THE AIRPLANE WAS GROUNDED UNTIL A NEW LINE WAS INSTALLED.
